Preview

Mathematics and Theoretical Computer Science

Advanced search

Topology for discrete mathematics

https://doi.org/10.26907/2949-3919.2024.3.46-52

Abstract

A series of results is presented on the problem of the existence and the uniqueness of extensions of continuous mappings on topological spaces.

About the Author

Yu. L. Ershov
Sobolev Institute of Mathematics SB RAS
Russian Federation
Yuri Leonidovich Ershov

4 Acad. Koptyug Ave., Novosibirsk 630090



References

1. Yu.L. Ershov, Topology for discrete mathematics, Sobolev Institute of Mathematics SB RAS, Novosibirsk, 2020 [in Russian].

2. G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M.W. Mislove, D.S. Scott, A compendium of continuous lattices, Springer-Verlag, Berlin–Heidelberg, 1980. DOI: https://doi.org/10.1007/978-3-642-67678-9

3. G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M.W. Mislove, D.S. Scott, Continuous lattices and domains, Encyclopedia Math. Appl. 93, Cambridge Univ. Press, Cambridge, 2003. DOI: https://doi.org/10.1017/CBO9780511542725

4. J. Goubault-Larrecq, Non-Hausdorff topology and domain theory: selected topics in pointset topology, New Math. Monogr. 22, Cambridge Univ. Press, Cambridge, 2013. DOI: https://doi.org/10.1017/CBO9781139524438

5. Joint workshop domains VIII – Computability over continuous data types, Novosibirsk, September 11–15, 2007, Ann. Pure Appl. Logic 159 (3), 249–356 (2009). URL: https://www.sciencedirect.com/journal/annals-of-pure-and-applied-logic/vol/159/ issue/3


Review

For citations:


Ershov Yu.L. Topology for discrete mathematics. Mathematics and Theoretical Computer Science. 2024;2(3):46-52. (In Russ.) https://doi.org/10.26907/2949-3919.2024.3.46-52

Views: 359


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2949-3919 (Online)